# SDR MWEA95496

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trapezoid Panel
- Part number: 9919402506N
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SEVERE CORROSION IN THE RT TRAPEZOIDAL PANEL AT STA 718 AROUND THE TWO OUTBOARD TOP AFT BOLT HOLES.  REPLACED THE TRAPEZOIDAL PANEL IAW SRM 51-30 AND 57-04, FIG 34.
